# SDR Y2PA04032

- Difficulty date: December 8, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N826AA
- Make and model: Amd FALCON20
- Aircraft serial: 67
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF7002D
- Part serial: 304256B
- Condition: Flamed Out
- Location: Nr 1
- Part time: 8,276 hours, 6,613 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NR 1 ENG FAILED (FLAMED OUT) AT 36,300 FT IN CLIMB TO 36,500 FT.  CREW ATTEMPTED RE-LIGHTS AT 29,000, 24,000, AND 19,000 TO NO AVAIL.  CREW DECLARED EMER, RETURNED TO DEPART, LANDED WITHOUT INCIDENT.  AC WAS IN EXPERIMENTAL CONFIGURATION FOR RVSM TESTING.  MAINT INSPECTED THE NR 1 ENG FOR FOD, WITH NO DEFECTS NOTED.  FLAMEOUT INSP WAS PERFORMED IAW MM.  OVERSPEED GOVERNOR WAS REPLACED DUE TO LEAKING.  T2 SENSE LINE WAS REPLACED DUE TO BEING CRUSHED.  LEAK AT THE FUEL FLOW TRANSMITTER WAS REPAIRED BY RESEALING.  ENGINE WAS RUN, LEAK AND OPERATIONAL CHECKS SHOWED NO DEFECTS.  NR 1 ENG FLAMED OUT DURING TEST.   RETURNED, LANDED WITHOUT INCIDENT.  ENGINE WAS REPLACED, RUN UP WITH NO DEFECTS, AC RETURNED TO SERVICE.
